# SDR SWIA972088

- Difficulty date: November 9, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N403SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7028
- Aircraft time: 18,023 hours, 16,277 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Iced
- Location: Wings
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RECEIVED A FLAPS FAIL MESSAGE WHEN RETRACTING THE FLAPS AFTER TAKEOFF.  RETURNED TO SLC.  MAINTENANCE PROCEDURE COMPLIED WITH AND REMOVED SNOW AND ICE FROM FLAP AREAS.  OPS CHECKS GOOD.
